La décomposition en poids des algèbres de Hopf
Annales de l'Institut Fourier, Volume 43 (1993) no. 4, p. 1067-1087

Let H be a commutative or cocommutative and connected Hopf algebra. We study some algebraic properties of the convolution powers of the identity map, and of the weight-decompositions of H they provide. A key tool is the logarithm map in the convolution algebra of linear endomorphisms of H.

Si H est une algèbre de Hopf commutative ou cocommutative et connexe, les puissances de convolution Ψ k et le logarithme, au sens du produit de convolution, du morphisme identité de H satisfont à diverses identités algébriques. L’algèbre de Hopf H admet en particulier une décomposition en poids sous l’action des morphismes Ψ k , dont nous étudions les propriétés.

@article{AIF_1993__43_4_1067_0,
     author = {Patras, Fr\'ed\'eric},
     title = {La d\'ecomposition en poids des alg\`ebres de Hopf},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {4},
     year = {1993},
     pages = {1067-1087},
     doi = {10.5802/aif.1365},
     mrnumber = {1252938},
     zbl = {0795.16028},
     mrnumber = {95d:16054},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1993__43_4_1067_0}
}
Patras, Frédéric. La décomposition en poids des algèbres de Hopf. Annales de l'Institut Fourier, Volume 43 (1993) no. 4, pp. 1067-1087. doi : 10.5802/aif.1365. http://www.numdam.org/item/AIF_1993__43_4_1067_0/

[Ba] M. Barr, Harrison homology, Hochschild homology and triples,, J. of Algebra, 8 (1968), 314-323. | MR 220799 | MR 36 #3851 | Zbl 0157.04502

[Bo] N. Bourbaki, Eléments de mathématiques, Algèbre chapitre III. C.C.L.S. (1970). | MR 274237

[GR] A.M. Garsia et C. Reutenauer, A decomposition of Solomon's descent algebra, Adv. in Math., 77 (1989), 189-262. | MR 91c:20007 | Zbl 0716.20006

[GS1] M. Gerstenhaber et S.D. Schack, A Hodge-type decomposition for commutative algebra cohomology, J. of Pure and Applied Alg., 48 (1987), 229-247. | MR 88k:13011 | Zbl 0671.13007

[GS2] M. Gerstenhaber et S.D. Schack, The shuffle-bialgebra and the cohomology of commutative algebras, J. of Pure and Applied Alg., 70 (1991), 263-272. | MR 92e:13008 | Zbl 0728.13003

[K] R.M. Kane, The homology of Hopf spaces, North-Holland Math. Lib., 1988. | MR 90f:55018 | Zbl 0651.55001

[Kn] D. Knutson, λ-rings and the representation theory of the symmetric group, Springer Lect. Notes in Math., 308 (1973). | MR 51 #679 | Zbl 0272.20008

[L] J.L. Loday, Opérations sur l'homologie cyclique des algèbres commutatives, Invent. Math., 96 (1989), 205-230. | MR 89m:18017 | Zbl 0686.18006

[MM] J.W. Milnor et J.C. Moore, On the structure of Hopf algebras, Ann. of Math., 81 (1965), 211-264. | MR 30 #4259 | Zbl 0163.28202

[P1] F. Patras, Construction géométrique des idempotents eulériens. Filtration des groupes de polytopes et des groupes d'homologie de Hochschild, Bull. Soc. Math. Fr., 119 (1991), 101-126. | Numdam | MR 92i:19005 | Zbl 0752.55014

[P2] F. Patras, Homothéties simpliciales. Thèse de doctorat, Université Paris 7, Janvier 1992.

[P3] F. Patras, L'algèbre des descentes d'une bigèbre graduée. J. of Algebra (à paraître). | Zbl 0819.16033

[R] C. Reutenauer, Theorem of Poincaré-Birkhoff-Witt, logarithm and representations of the symmetric group whose orders are the Stirling numbers. Colloque "Combinatoire Enumérative", Montréal Mai 1985, Springer, Lect. Notes in Math., 1234 (1986), 267-284. | Zbl 0621.20004